Results 1 to 7 of 7
  1. #1
    H_U_G_O is offline Associate Member
    Join Date
    Sep 2009
    Location
    Lebanon
    Posts
    264

    Question Tren for Var/Prop USP causing nose bleeding ?

    Hey guys, I have been reading about the sides of tren , and as i read many threads many guys are aware before taking tren due to it's sides. I was planning to go for prop/tren/winny but i'm thinking to replace tren with Var to decrease the sides..advises are most appreciated (I'm on a cutting cycle)

    On the other hand i have test prob from USP it comes 200 mg/ml i was thinking to change it with testolic, my cousin used the usp brand and on the 2nd injection he had nose bleeding 3 times in 2 days he got worried and he cut it.. any one familiar with this issue ? (is it possible injecting 600mg prop cause the blood pressure to stay high?)

    25 years old
    6'0
    20/21 % bf (planning to drop to 15 and go for cycle)
    4 years on and off (i'v been out for a year due to knee injury and its been couple of months back, i plan to wait a months or so and start it).
    this is my 3rd cycle..

  2. #2
    dec11's Avatar
    dec11 is offline 'everything louder than everything else'
    Join Date
    Jan 2009
    Location
    *no sources i wont reply*
    Posts
    14,140
    Blog Entries
    1
    usually a sign of high blood pressure, dbol has been the only compound to do it to me and that was only under heavy exertion, my nose once produced a 4ft jet of blood whilst dlifting!

  3. #3
    Join Date
    Aug 2010
    Posts
    7,800
    Dec, that must've been a sight. When I was on dbol I could feel my heart beating in my head while I laid in bed trying to sleep.

  4. #4
    dec11's Avatar
    dec11 is offline 'everything louder than everything else'
    Join Date
    Jan 2009
    Location
    *no sources i wont reply*
    Posts
    14,140
    Blog Entries
    1
    Quote Originally Posted by ScotchGuard02;561***5
    Dec, that must've been a sight. When I was on dbol I could feel my heart beating in my head while I laid in bed trying to sleep.
    it was lol, the stain is still on the rubber flooring!

  5. #5
    warren916's Avatar
    warren916 is offline Associate Member
    Join Date
    Feb 2011
    Location
    Sacramento
    Posts
    409
    Winny sucks balls for me, worse sides from winny than dbol .

  6. #6
    Eazy20's Avatar
    Eazy20 is offline Member
    Join Date
    Feb 2011
    Location
    Florida
    Posts
    526
    Quote Originally Posted by dec11 View Post
    usually a sign of high blood pressure, dbol has been the only compound to do it to me and that was only under heavy exertion, my nose once produced a 4ft jet of blood whilst dlifting!
    Hahaha that happened to me when doing bb bent over rows

  7. #7
    H_U_G_O is offline Associate Member
    Join Date
    Sep 2009
    Location
    Lebanon
    Posts
    264
    never happened to me and hopefully it doesn't i would freak out... any opinions about replacing test prop (USP) with testolic, and trenbol with Var ?

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •